RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Hiatellidae Gray, 1824

251  (urn:lsid:marinespecies.org:taxname:251)

accepted
Family
marine
Not documented
MolluscaBase (2018). Hiatellidae Gray, 1824. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://www.marinespecies.org/RAMS/aphia.php?p=taxdetails&id=251 on 2019-08-21
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Hiatellidae Gray, 1824. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=251 on 2019-08-21
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2012-01-04 17:55:52Z
checked

additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   

additional source Yonge C.M. 1971. On functional morphology and adaptive radiation in the bivalve superfamily Saxicavacea (<i>Hiatella (=Saxicava), Saxicavella, Panomya, Panope, Cyrtodaria</i>). <i>Malacologia</i> 11(1): 1-44, available online at http://biodiversitylibrary.org/page/13093516 [details]   

additional source Bieler, R.; Mikkelsen, P. M.; Collins, T. M.; Glover, E. A.; González, V. L.; Graf, D. L.; Harper, E. M.; Healy, J.; Kawauchi, G. Y.; Sharma, P. P.; Staubach, S.; Strong, E. E.; Taylor, J. D.; Tëmkin, I.; Zardus, J. D.; Clark, S.; Guzmán, A.; McIntyre, E.; Sharp, P.; Giribet, G. (2014). Investigating the Bivalve Tree of Life – an exemplar-based approach combining molecular and novel morphological characters. <em>Invertebrate Systematics.</em> 28(1): 32-115., available online at http://www.publish.csiro.au/?paper=IS13010 [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-21 GMT · contact: Anton Van de Putte